On the vanishing of and spanning sets for Poincaré series for cusp forms

Irwin Kra State University of New York at Stony Brook, Long Island, NY, USA

TBD mathscidoc:1701.331648

Acta Mathematica, 153, (1), 47-116, 1983.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ]
@inproceedings{irwin1983on,
  title={On the vanishing of and spanning sets for Poincaré series for cusp forms},
  author={Irwin Kra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302541616357},
  booktitle={Acta Mathematica},
  volume={153},
  number={1},
  pages={47-116},
  year={1983},
}
Irwin Kra. On the vanishing of and spanning sets for Poincaré series for cusp forms. 1983. Vol. 153. In Acta Mathematica. pp.47-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302541616357.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved